# SDR UF6A960703

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 3036064
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 8,841 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5717 - NR 1 OIL PRESSURE CWP ILLUMINATED IN FLIGHT ALONG WITH NR 1 OIL PRESSURE GAUGE SHOWING BELOW 40 PSI.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE OIL COOLER, AND PERFORMED HIGH POWER RUN.  SYSTEM OPS CHECK GOOD.  (M)
